Alert archive / Ohio / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 106, NWS Wilmington, OH

August 26, 2021Montgomery County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Aug 26, 2021, 3:10 PM EDT for Montgomery County, Ohio. It was in force for 17 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 26, 2021, 3:10 PM EDT (19:10 UTC)
Expired
Aug 26, 2021, 3:27 PM EDT
In force
17 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Montgomery County, OH

The radar

The Cincinnati radar (KILN), 57 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 26, 3:15 PM EDTTSTM WND DMGDowntown Dayton, OHTREES REPORTED DOWN IN THE CITY. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1291 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1291 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
807 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

990 
WUUS51 KILN 261910
SVRILN
OHC113-261945-
/O.NEW.KILN.SV.W.0106.210826T1910Z-210826T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
310 PM EDT Thu Aug 26 2021

The National Weather Service in Wilmington has issued a

* Severe Thunderstorm Warning for...
  Northern Montgomery County in west central Ohio...

* Until 345 PM EDT.

* At 309 PM EDT, a severe thunderstorm was located over Englewood,
  moving north at 15 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Dayton, Trotwood, Vandalia, Englewood, Riverside, Clayton, Union,
  Brookville, New Lebanon, Shiloh, Phillipsburg, Fort Mckinley,
  Northview, Drexel and Dayton International Airport.

This includes the following Interstates...
 I-70 in Ohio between mile markers 22 and 33.
 I-75 in Ohio between mile markers 53 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 3976 8412 3970 8438 3991 8444 3992 8423
TIME...MOT...LOC 1909Z 161DEG 14KT 3984 8428 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Clark
1 follow-up statement
569 
WWUS51 KILN 261927
SVSILN

Severe Weather Statement
National Weather Service Wilmington OH
327 PM EDT Thu Aug 26 2021

OHC113-261937-
/O.CAN.KILN.SV.W.0106.000000T0000Z-210826T1945Z/
Montgomery OH-
327 PM EDT Thu Aug 26 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MONTGOMERY COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.

LAT...LON 3976 8412 3970 8438 3991 8444 3992 8423
TIME...MOT...LOC 1926Z 161DEG 14KT 3991 8431 

$$

Clark

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 26, 2:29 PM EDT, 41 minutes earlier.

Area forecast discussion, Aug 26, 2:29 PM EDT, 41 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
229 PM EDT Thu Aug 26 2021

.SYNOPSIS...
A chance for showers and thunderstorms will continue at times
through the weekend as a warm and humid airmass remains in place
across the Ohio Valley region.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Updated the forecast to issue a heat advisory across the Tri-
State region. This area will have the best chance for seeing 100
degree heat index values today. Have a special weather statement
elsewhere for heat index potential in the middle to upper 90s.
In addition expect scattered thunderstorm development later in
the day. Across western portions of the region moisture
transport vectors are indicating slow moving storms. This has
already been seen this morning west of the region in Indiana.
Added heavy rain mention in the forecast and HWO for portions
of the region to account for the potential for slow moving
storms and isolated flooding issues.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
Will allow for showers and thunderstorms chances to gradually
taper off this evening with partly cloudy skies overnight. Lows
tonight will be in the upper 60s to lower 70s. Warm and humid
conditions are expected again on Friday with highs in the upper
80s to around 90 degrees. As we destabilize through the day,
expect to see the potential for isolated to scatted thunderstorm
development once again as some weak mid level energy moves over
the top of the mid/upper level ridge in place across the
Mid Atlantic states.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
Other than a few scattered showers or thunderstorms weakening into
the evening hours, Friday night is mostly dry as diurnal activity
decreases. Broad scale pattern remains unchanged for the weekend as
surface/mid-level high pressure are in place over the eastern CONUS.
Warm and muggy conditions are forecast throughout the weekend with
diurnal enhancements to showers and thunderstorms anticipated for
both days.

Moving into early next week, geopotential heights begin to decrease
in response to a progressive trough moving into the Great Lakes
region. High temperatures decrease closer to normal values, but
chances for showers and thunderstorms persist as a surface cold
front approaches the Ohio Valley. Chances for precipitation are
elevated across the entire area for Monday with the progression of
the front moving slowly southward throughout the day. Thunderstorm
coverage decreases during the evening hours, however, chances
continue through the overnight as the front begins to stall.

Uncertainty increases quite significantly entering Tuesday and
through Wednesday as the influences of a potential tropical system
and stalled front could lead to different outcomes from what is
currently forecast. As the tropical system becomes better organized
in the western Caribbean Sea and eventually the Gulf of Mexico,
track forecasts will improve, increasing confidence for potential
local impacts. As is sometimes the case, landfalling tropical
cyclones along the Gulf Coast tend to curve eastward upon reaching
the mid-latitudes. Long range model guidance is hinting for the mid-
level high that has persisted over the Mid-Atlantic coast to steer
the remnants up the Mississippi River Valley before turning them
eastward into the Ohio/Tennessee Valleys. The weakening of the ridge
and the progression of another trough moving into the Midwest are
the primary factors for the ultimate track. Regardless of the exact
track, the stalled front and above normal PWATs favor continued
chances for showers and thunderstorms both Tuesday and Wednesday
with temperatures generally in the low to mid 80s.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Thunderstorms have started to develop this afternoon and expect
additional thunderstorm development into the evening hours
before gradually decreasing tonight. Wind flow is very weak with
these so expect thunderstorms that develop to be very slow
moving, especially ones by KDAY, KCVG, and KLUK. Isolated gusty
winds will be possible with these thunderstorms along with
reduced visibility.

Tonight there will be the potential for more fog development.
Cu will develop again for the day on friday with additional
thunderstorm development potential during the afternoon hours.
Left out of the TAF sites tomorrow until after the end of the
TAF period except for at the longer KCVG TAF where there is a
VCTS mention. Flow on Friday will continue to be light. Outside
of thunderstorm activity expect winds to be light and less than
10 knots.

OUTLOOK...Thunderstorms are possible through Tuesday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Heat Advisory until 7 PM EDT this evening for OHZ070-071-077-
     078.
KY...Heat Advisory until 7 PM EDT this evening for KYZ089>096.
IN...Heat Advisory until 7 PM EDT this evening for INZ066-073>075-
     080.

&&

SYNOPSIS...JGL
NEAR TERM...Novak
SHORT TERM...JGL
LONG TERM...McGinnis
AVIATION...Novak
Hazardous weather outlook, Aug 26, 12:47 PM EDT, 2 hours 23 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
1247 PM EDT Thu Aug 26 2021

KYZ097>100-OHZ045-046-054>056-063>065-072>074-079>082-088-271700-
Bracken-Robertson-Mason-Lewis-Union OH-Delaware-Madison-Franklin OH-
Licking-Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Brown-
Highland-Adams-Pike-Scioto-
1247 PM EDT Thu Aug 26 2021

This Hazardous Weather Outlook is for Northeast Kentucky, Northern
Kentucky, Central Ohio, South Central Ohio and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Maximum heat index values will reach the middle 90s to around 100
degrees this afternoon.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ066-073>075-080-KYZ089>096-OHZ070-071-077-078-271700-
Franklin IN-Ripley-Dearborn-Ohio-Switzerland-Carroll-Gallatin-Boone-
Kenton-Campbell-Owen-Grant-Pendleton-Butler-Warren-Hamilton-Clermont-
1247 PM EDT Thu Aug 26 2021

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for Southeast Indiana, Northern
Kentucky and Southwest Ohio.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Slow moving storms will bring the potential for heavy downpours and
isolated flooding concerns late this afternoon into the early
evening hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

INZ050-058-059-OHZ026-034-035-042>044-051>053-060>062-271700-
Wayne-Fayette IN-Union IN-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Miami-Champaign-Clark-Preble-Montgomery-Greene-
1247 PM EDT Thu Aug 26 2021

This Hazardous Weather Outlook is for East Central Indiana and West
Central Ohio.

.DAY ONE...This afternoon and tonight.

Maximum heat index values will reach the middle 90s to around 100
degrees this afternoon.

Slow moving storms will bring the potential for heavy downpours and
isolated flooding concerns this afternoon into the early evening
hours.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 26, 2:41 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Wilmington OH
241 PM EDT Thu Aug 26 2021

OHZ061-062-261915-
Montgomery OH-Greene OH-
241 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHWESTERN GREENE
AND NORTHEASTERN MONTGOMERY COUNTIES THROUGH 315 PM EDT...

At 241 PM EDT, a strong thunderstorm was located over Huber Heights,
moving northeast at 15 mph.

HAZARD...Wind gusts up to 45 mph, half inch hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Dayton, Huber Heights, Trotwood, Vandalia, Wright-Patterson Afb,
Riverside, Clayton, Shiloh, Fort Mckinley, Northview and Drexel.

This includes the following Interstates...
 I-70 in Ohio between mile markers 32 and 41.
 I-75 in Ohio between mile markers 53 and 62.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3990 8416 3988 8415 3988 8407 3987 8405
      3985 8405 3985 8400 3971 8426 3981 8435
TIME...MOT...LOC 1841Z 234DEG 13KT 3982 8413

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Clark
Special weather statement, Aug 26, 2:47 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Wilmington OH
247 PM EDT Thu Aug 26 2021

INZ058-059-066-OHZ060-070-261915-
Fayette IN-Union IN-Franklin IN-Butler OH-Preble OH-
247 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF FRANKLIN COUNTY IN
SOUTHEASTERN INDIANA, SOUTHERN UNION AND SOUTHEASTERN FAYETTE
COUNTIES IN EAST CENTRAL INDIANA, SOUTHWESTERN PREBLE COUNTY IN WEST
CENTRAL OHIO AND WESTERN BUTLER COUNTIES IN SOUTHWESTERN OHIO THROUGH
315 PM EDT...

At 247 PM EDT, a strong thunderstorm was located 7 miles northeast of
Brookville, moving northeast at 15 mph.

HAZARD...Wind gusts up to 45 mph, half inch hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Oxford, Brookville, West College Corner, Oldenburg, Darrtown, Reily,
Blooming Grove, Metamora, Scipio, College Corner, Somerville, West
Elkton, Cedar Grove, Mount Carmel, Mounds State Recreation Area,
Collinsville, Peppertown, Mcgonigle, Sharptown and Saint Peter.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3935 8471 3931 8502 3934 8520 3944 8527
      3957 8502 3960 8453
TIME...MOT...LOC 1847Z 234DEG 13KT 3947 8488

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...45 MPH

Clark
Special weather statement, Aug 26, 2:51 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Wilmington OH
251 PM EDT Thu Aug 26 2021

OHZ053-062-261915-
Clark OH-Greene OH-
251 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN CLARK AND
NORTHEASTERN GREENE COUNTIES THROUGH 315 PM EDT...

At 251 PM EDT, a strong thunderstorm was located near Enon. This
storm was nearly stationary.

HAZARD...Wind gusts up to 50 mph, penny size hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Springfield, Fairborn, New Carlisle, Yellow Springs, Wright-Patterson
Afb, Northridge, Enon, North Hampton, Tremont City, Donnelsville,
Clifton, Green Meadows, Medway, Springfield Municipal Airport,
Hustead, Holiday Valley, John Bryan State Park, Snyderville, Crystal
Lakes and Pitchin.

This includes I-70 in Ohio between mile markers 42 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3989 8405 3999 8404 4003 8401 4003 8394
      4002 8380 3992 8373 3978 8374 3978 8387
      3980 8397 3985 8404
TIME...MOT...LOC 1851Z 339DEG 3KT 3989 8388

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

Hickman
Special weather statement, Aug 26, 2:59 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
259 PM EDT Thu Aug 26 2021

OHZ053-061-062-261930-
Montgomery OH-Clark OH-Greene OH-
259 PM EDT Thu Aug 26 2021

...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WEST CENTRAL CLARK,
WESTERN GREENE AND SOUTHERN MONTGOMERY COUNTIES THROUGH 330 PM EDT...

At 258 PM EDT, a strong thunderstorm was located over Kettering,
moving east at 15 mph.

HAZARD...Wind gusts up to 50 mph, half inch hail, and very heavy
         rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Hail may cause minor damage to outdoor
         objects. Visibility will be poor and hydroplaning is
         possible.

Locations impacted include...
Dayton, Kettering, Beavercreek, Huber Heights, Fairborn, Xenia,
Trotwood, Miamisburg, Springboro, Bellbrook, Moraine, Carlisle,
Oakwood, Wright-Patterson Afb, West Carrollton, Riverside,
Germantown, New Lebanon, Farmersville and Spring Valley.

This includes the following Interstates...
 I-70 in Ohio between mile markers 44 and 46.
 I-75 in Ohio between mile markers 41 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a sturdy building.

Motorists should slow down and use extra caution.

To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.

&&

LAT...LON 3975 8439 3988 8396 3957 8394 3958 8415
      3959 8427 3959 8447
TIME...MOT...LOC 1858Z 264DEG 12KT 3967 8413

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Clark
Local storm report, Aug 26, 3:01 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
301 PM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0255 PM     FLASH FLOOD      2 SW DOWNTOWN DAYTON    39.74N 84.22W
08/26/2021                   MONTGOMERY         OH   TRAINED SPOTTER

            ONE TO TWO FEET OF FLOWING WATER NEAR HOCHWALT AVENUE AND
            SOUTH BROADWAY STREET.

&&

ANOVAK
Local storm report, Aug 26, 3:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
307 PM EDT THU AUG 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     FLOOD            2 S DOWNTOWN DAYTON     39.72N 84.19W
08/26/2021                   MONTGOMERY         OH   PUBLIC

            MINOR FLOODING OF STREETS AND ENCROACHING ON OUTER LANE
            NEAR OAKWOOD.

&&

JDR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 9:36 AM EDTHeat AdvisoryILNButler, Clermont, Hamilton, Warren9 hr
Aug 26, 2:26 PM EDTSpecial Weather StatementILNGreene34 min
Aug 26, 2:30 PM EDTSpecial Weather StatementILNClark30 min
Aug 26, 2:39 PM EDTAreal Flood AdvisoryILNGreene, Montgomery20 min
Aug 26, 2:41 PM EDTSpecial Weather StatementILNMontgomery34 min
Aug 26, 2:51 PM EDTSpecial Weather StatementILNClark24 min
Aug 26, 2:59 PM EDTFlash Flood WarningILNGreene, Montgomery2 hr
Aug 26, 2:59 PM EDTSpecial Weather StatementILNMontgomery31 min
Aug 26, 3:13 PM EDTAreal Flood AdvisoryILNButler18 min
Aug 26, 3:15 PM EDTSpecial Weather StatementILNButler30 min
Aug 26, 3:23 PM EDTSpecial Weather StatementILNMiami37 min
Aug 26, 3:23 PM EDTSpecial Weather StatementILNButler37 min
Aug 26, 3:31 PM EDTFlash Flood WarningILNButler65 min
Aug 26, 3:33 PM EDTSpecial Weather StatementILNPreble27 min
Aug 26, 3:36 PM EDTAreal Flood AdvisoryILNClark62 min
Aug 26, 3:39 PM EDTAreal Flood AdvisoryILNButler, Preble2 hr
Aug 26, 3:50 PM EDTSpecial Weather StatementILNMiami25 min
Aug 26, 4:11 PM EDTSpecial Weather StatementILNMadison34 min
Aug 26, 4:17 PM EDTSpecial Weather StatementILNPreble28 min
Aug 26, 4:23 PM EDTSpecial Weather StatementILNMiami37 min
Aug 26, 4:27 PM EDTAreal Flood AdvisoryILNDarke, Miami, Montgomery, Preble51 min
Aug 26, 4:32 PM EDTSpecial Weather StatementILNWarren28 min
Aug 26, 4:34 PM EDTSpecial Weather StatementILNUnion26 min
Aug 26, 4:41 PM EDTSpecial Weather StatementILNDarke34 min
Aug 26, 4:51 PM EDTAreal Flood AdvisoryILNWarren75 min
Aug 26, 4:54 PM EDTSpecial Weather StatementILNChampaign36 min
Aug 26, 5:21 PM EDTSpecial Weather StatementILNMercer24 min
Aug 26, 5:50 PM EDTSpecial Weather StatementILNHighland25 min
Aug 26, 5:54 PM EDTAreal Flood AdvisoryILNClermont40 min
Aug 26, 5:54 PM EDTSpecial Weather StatementILNRoss36 min
Aug 26, 6:00 PM EDTSpecial Weather StatementILNAdams, Brown30 min
Aug 26, 6:31 PM EDTAreal Flood AdvisoryILNAdams21 min
Aug 26, 6:31 PM EDTSpecial Weather StatementILNAdams29 min
Aug 26, 6:52 PM EDTFlash Flood WarningILNAdams98 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.